Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 83, Number 287

Stability analysis of explicit entropy viscosity methods for non-linear scalar conservation equations
Andrea Bonito, Jean-Luc Guermond and Bojan Popov.
Math. Comp. 83 (2014), 1039-1062
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167449
An a posteriori error estimate for the variable-degree Raviart-Thomas method
Bernardo Cockburn and Wujun Zhang.
Math. Comp. 83 (2014), 1063-1082
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167450
Multilevel preconditioners for discontinuous, Galerkin approximations of elliptic problems, with jump coefficients
Blanca Ayuso de Dios, Michael Holst, Yunrong Zhu and Ludmil Zikatanov.
Math. Comp. 83 (2014), 1083-1120
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167451
Splitting methods for the nonlocal Fowler equation
Afaf Bouharguane and Rémi Carles.
Math. Comp. 83 (2014), 1121-1141
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167452
On the generalized Fischer-Burmeister merit function for the second-order cone complementarity problem
Shaohua Pan, Sangho Kum, Yongdo Lim and Jein-Shan Chen.
Math. Comp. 83 (2014), 1143-1171
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167453
Accelerating the modified Levenberg-Marquardt method for nonlinear equations
Jinyan Fan.
Math. Comp. 83 (2014), 1173-1187
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167454
Multivariate integration of infinitely many times differentiable functions in weighted Korobov spaces
Peter Kritzer, Friedrich Pillichshammer and Henryk Woźniakowski.
Math. Comp. 83 (2014), 1189-1206
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167455
Kronrod extensions with multiple nodes of quadrature formulas for Fourier coefficients
Gradimir V. Milovanović and Miodrag M. Spalević.
Math. Comp. 83 (2014), 1207-1231
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167456
A computable figure of merit for quasi-Monte Carlo point sets
Makoto Matsumoto, Mutsuo Saito and Kyle Matoba.
Math. Comp. 83 (2014), 1233-1250
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167457
On positive cubature rules on the simplex and isometric embeddings
Masanori Sawa and Yuan Xu.
Math. Comp. 83 (2014), 1251-1277
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167458
Fast computation of zeros of polynomial systems with bounded degree under finite-precision
Irénée Briquel, Felipe Cucker, Javier Peña and Vera Roshchina.
Math. Comp. 83 (2014), 1279-1317
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167459
Average case tractability of approximating $∞$-variate functions
G. W. Wasilkowski.
Math. Comp. 83 (2014), 1319-1336
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167460
Syzygies and singularities of tensor product surfaces of bidegree $(2,1)$
Hal Schenck, Alexandra Seceleanu and Javid Validashti.
Math. Comp. 83 (2014), 1337-1372
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167461
Probabilistic discrepancy bound for Monte Carlo point sets
Christoph Aistleitner and Markus Hofer.
Math. Comp. 83 (2014), 1373-1381
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167462
Series representation of the Riemann zeta function and other results: Complements to a paper of Crandall
Mark W. Coffey.
Math. Comp. 83 (2014), 1383-1395
Abstract, references and article information
Full-text PDF
MathSciNet review: 3167463
Computation of the Euclidean minimum of algebraic number fields
Pierre Lezowski.
Math. Comp. 83 (2014), 1397-1426
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167464
On the existence of extremal Type II $\mathbb{Z}_{2k}$-codes
Masaaki Harada and Tsuyoshi Miezaki.
Math. Comp. 83 (2014), 1427-1446
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167465
Values of the Euler $𝜑$-function not divisible by a given odd prime, and the distribution of Euler-Kronecker constants for cyclotomic fields
Kevin Ford, Florian Luca and Pieter Moree.
Math. Comp. 83 (2014), 1447-1476
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167466
Constructing class invariants
Aristides Kontogeorgis.
Math. Comp. 83 (2014), 1477-1488
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167467
On extremal even unimodular 72-dimensional lattices
Gabriele Nebe and Richard Parker.
Math. Comp. 83 (2014), 1489-1494
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167468
Distinct unit generated totally complex quartic fields
Lajos Hajdu and Volker Ziegler.
Math. Comp. 83 (2014), 1495-1512
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167469
Local computation of differents and discriminants
Enric Nart.
Math. Comp. 83 (2014), 1513-1534
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167470
Algebraic entropy, automorphisms and sparsity of algebraic dynamical systems and pseudorandom number generators
Domingo Gómez-Pérez, Alina Ostafe and Igor Shparlinski.
Math. Comp. 83 (2014), 1535-1550
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3167471